| Model Number |
26818 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
Event or Problem Description
The customer reported that the device had missing led segments.No consequences or impact to patient were reported.
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated and passed visual inspection.The unit powered on and off on battery power, but the segments in the tens place of the top display did not illuminate.The device was able to obtain readings and alarm alert conditions with audio and visual status indicators functional.During internal inspection, contamination was observed on the system board display driver components which caused the top middle digit to not display.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event., corrected data: b3: date of event updated from (b)(6) 1901 to (b)(6) 2020.
Event or Problem Description